# SDR SWAA2017101617114

- Difficulty date: September 26, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81215
- Condition: Corroded
- Location: Bs 840-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOORWAY LOWER MAIN SILL WEB CORRODED BETWEEN BS 840 TO 847, STRINGER 25R.  R & R THE WEB IAW SRM AND DWG.
